SciELO - Scientific Electronic Library Online

 
vol.38 issue3Hyers-Ulam stability of n th order linear differential equationNote on extended hypergeometric function author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SALINAS, Hugo S.; IRIARTE, Yuri A.  and  ASTORGA, Juan M.. A transmuted version of the generalized half-normal distribution. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.567-583. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0036.

An extension of the generalized half-normal distribution, given by Cooray and Ananda [5], is proposed and studied. We use the quadratic rank transmutation map to generate a transmuted version of the generalized half-normal distribution. We study some probability properties, discuss maximum likelihood estimation and present real data application indicating that the new distribution can improve the generalized half-normal distribution in fitting real data.

Keywords : Generalized half-normal distribution; Half-normal distribution; Maximum likelihood; Quadratic rank transmutation map; Transmuted distribution.

        · text in English     · English ( pdf )